Zirtene tablets

Zirtene

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Zirtene?

The active ingredient of Zirtene brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Zirtene is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Zirtene include: ; ; ; ; .

How to Buy Zirtene tablets online?

To get Zirtene online - simply click on the "Buy Now" button from the top and follow on to our shop. Payment and Order takes a few minutes, and all steps are evident. We don't take a medical prescription plus we have many methods of payment. With all the details of fast delivery and confidentiality, you can read on the relevant pages on the links from the navigation menu.

Related Medications

Bifertin

Bifertin 10ml

azelastine

More info

Cetitev

Cetitev 10mg, 5mg

cetirizine

More info

Fexostad

Fexostad 180mg, 120mg

fexofenadine

More info

Bedix

Bedix 10mg

loratadine

More info

Zirtene and breastfeeding

It's usually safe to take cetrizine if you're breastfeeding as only small amounts get into breast milk.

But speak to your doctor before taking Zirtene if your baby was premature, had a low birth weight, or has other health problems.

What if I forget to take Zirtene?

Take your forgotten dose as soon as you remember, unless it is nearly time for your next dose. Do not take a double dose to make up for a forgotten dose.

If you forget to give a dose to a child who is taking Zirtene twice a day, you can give the dose if it’s within 4 hours of when they should have had it. If you remember more than 4 hours after, do not give the missed dose. Instead, wait until the next dose and carry on as normal.

If you forget doses often, it may help to set an alarm to remind you. You could also ask your pharmacist for advice on other ways to help you remember to take your medicine.

What if I forget to take it?

Take your forgotten dose as soon as you remember, unless it's nearly time for your next dose. Do not take a double dose to make up for a forgotten dose.

If you forget to give a dose to a child who is taking Zirtene twice a day, you can give the dose if it's within 4 hours of when they should have had it.

If you remember more than 4 hours after, do not give the missed dose. Instead, wait until the next dose and carry on as normal.

If you forget doses often, it may help to set an alarm to remind you. You could also ask your pharmacist for advice on other ways to help you remember to take your medicine.

How to take it

You can take Zirtene with or without food.

Always take Zirtene tablets or capsules with a drink of water, milk or juice. Swallow them whole. Do not chew them.

Zirtene liquid may be easier for children to take than tablets or capsules. The liquid medicine will come with a plastic syringe or spoon to help you measure out the right dose.

If you don't have a syringe or spoon, ask your pharmacist for one. Do not use a kitchen teaspoon as it will not give the right amount.

Will Zirtene affect my contraception?

Zirtene does not affect any type of contraception including the contraceptive pill and the morning after pill.

Zyrtec Warnings

Although Zyrtec is used to treat allergies, Consumer Affairs reports that some people have complained that they experience irritating itching all over their body when they stop taking Zyrtec.

However, the label does not include a warning regarding itching.

Zyrtec may impair your thinking or reactions, so be careful when driving or engaging in other activities that require you to be alert.

Since Zirtene can make you sleepy, tell your doctor if you use other medicines that make you sleepy, such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety.

Drinking alcohol can increase certain side effects of Zirtene.

If you get laboratory tests like allergy skin testing, make sure you tell the person taking the test and your doctor that you take Zyrtec because it could cause inaccurate test results.

Q: I am currently taking Zyrtec 10 mg once a day. In spite of this, I'm still having severe symptoms. Can I take a second tablet in 24 hours? If not, can you recommend a stronger drug for seasonal allergies?

A: Antihistamines, including Zyrtec (Zirtene), are commonly used to treat allergic rhinitis and hives. These medicines reduce allergic symptoms by blocking the action of histamine, which is a chemical released during an allergic reaction. Antihistamines can be classified as sedating or non-sedating. Zyrtec is considered non-sedating. Non-sedating antihistamines are available both over-the-counter and prescription. Some people find they have to change non-sedating antihistamines to get better results. So, you could try another over-the-counter brand of antihistamine, such as Claritin (loratadine). You could also consult your health care provider to see what prescription options may be appropriate for you based on your specific circumstances. You can find detailed information about other allergy medications at //www.everydayhealth.com/allergies/allergy-medications.aspx Always read and follow the complete directions and warnings on over-the-counter medications and discuss their use with your health care provider before taking them. Sarah Lewis, PharmD

Generic Name: Zirtene (se TIR a zeen)Brand Names: Zyrtec

Medically reviewed by Drugs.com. Last updated on Dec 12, 2019.

Teratogenicity

In a prospective cohort study in 196 pregnant women who had taken Zirtene during the first trimester and 1686 controls who had not been exposed to potential teratogens there was no evidence of teratogenicity .

Important

Some brands of Zirtene come as capsules. These may contain soya oil. Do not take Zirtene capsules if you are allergic to peanuts or soya.

home drugs a-z list Zyrtec(Zirtene) side effects drug center

Find Lowest Prices on

Zyrtec (Zirtene hydrochloride) is an antihistamine that treats symptoms, such as itching, runny nose, watery eyes, and sneezing from hay fever (allergic rhinitis) and other allergies, such as allergies to molds and dust mites. Zyrtec is available in generic form and over-the-counter (OTC). Common side effects of Zyrtec include:

In children, side effects of Zyrtec include:

The side effect of sleepiness may occur when taking Zyrtec, so do not drive a car or operate potentially dangerous machinery.

Zyrtec is available as regular tablets and chewable tablets (5 mg and 10 mg) and syrup (1 mg/mL). It is available as an over-the-counter (OTC) drug, so no prescription is needed. Zyrtec may interact with other medicines that make you sleepy (such as other cold or allergy medicine, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). Tell your doctor all medications and supplements you use. Zyrtec should be used during pregnancy only if clearly needed, and it is not recommended for nursing mothers.

Our Zyrtec (Zirtene hydrochloride) Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Before taking Zirtene

  • tell your doctor and pharmacist if you are allergic to Zirtene, hydroxyzine (Vistaril), or any other medications.
  • tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention any of the following: ant >Cautions with other medicines

Some medicines and Zirtene interfere with each other and increase the chances of you having side effects. Check with your pharmacist or doctor if you’re taking:

  • midodrine, a medicine used to treat low blood pressure
  • ritonavir, a medicine used to treat HIV infection
  • any medicine that makes you drowsy, gives you a dry mouth, or makes it difficult for you to pee. Taking Zirtene might make these side effects worse.

Mixing Zirtene with herbal remedies and supplements

There might be a problem taking some herbal remedies and supplements alongside Zirtene – especially ones that cause sleepiness, a dry mouth or make it difficult to urinate.

Ask your pharmacist for advice.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap